# SDR PNSA020201

- Difficulty date: February 19, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 22,852 hours, 23,392 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Doubler
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EMERGENCY EXIT STEEL DOUBLERS FOUND CORRODED DURING INSPECTION.  X-RAY INSPECTION PERFORMED TO DETERMINE EXTENT OF DAMAGE AND AFT RT EXIT DOUBLER REQUIRED REPLACEMENT.  OTHER TWO DOUBLERS STILL WITHIN SRM DAMAGE LIMITS.
